# SDR UIEA2012042100160

- Difficulty date: April 21, 2012
- Submitted: April 22, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,943 hours, 20,719 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, RT AUX PITOT EICAS MESSAGE APPEARED.  FOUND CIRCUIT BREAKER TRIPPED, RESET IAW SWPM 20-60-05.  PERFORMED SYS TEST IAW AMM 30-31-00. OPS CHECKED GOOD.
